MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ERGOSTAR CM 40; CONNECTOR, AIRWAY (EXTENSION)

DRÄGERWERK AG & CO. KGAA ERGOSTAR CM 40; CONNECTOR, AIRWAY (EXTENSION)
Model Number MP01840
Medical Device Problem Codes Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still on going.The results will be provided with a follow-up report.
 
Event or Problem Description
It was reported that shortly after installation, the ergostar split at the boundary between the flexible and rigid parts of the corrugated tube.The system was replaced.No injury reported.
 
Additional Manufacturer Narrative
The ergostar cm 40 in question was available for investigation.The described error pattern was confirmed during the visual inspection.The ergostar is torn between the first 4 turns of the spiral at the transition to the device-side connector.It was determined that during the manufacture of the raw hoses, the setting of the guide roller resulted in a thin hose wall, which promoted the formation of tears.The supplier has already corrected the guide roller setting and provided additional training to staff so that they can recognize and avoid this fault in future.The affected material was produced before the measures were implemented.During production, the circuits are 100% checked for leaks before packaging and shipping.If the crack in the tube material causes a significant leak, this is detected during the self-test or during operation and an alarm is triggered.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.
 
Event or Problem Description

Brand Name
ERGOSTAR CM 40
Common Device Name
CONNECTOR, AIRWAY (EXTENSION)
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22466924
Report Number9611500-2025-00367
Device Sequence Number14477327
Product Code BZA
UDI-Device Identifier04048675420736
UDI-Public(01)04048675420736
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP01840
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown